On the Mellin transforms of the perpetuity and the remainder variables associated to a subordinator

Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2013, 19 (4), pp.1350-1377
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00873674
Contributeur : Serena Benassù <>
Soumis le : mercredi 16 octobre 2013 - 11:22:46
Dernière modification le : jeudi 27 avril 2017 - 09:47:00

Identifiants

  • HAL Id : hal-00873674, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

F. Hirsch, M. Yor. On the Mellin transforms of the perpetuity and the remainder variables associated to a subordinator. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2013, 19 (4), pp.1350-1377. <hal-00873674>

Partager

Métriques

Consultations de la notice

30